# SDR SIMA20160720010

- Difficulty date: July 20, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N690AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500858
- Aircraft time: 29,563 hours, 25,501 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14554052003
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED SKIN PANEL.  REMOVED AND REPLACED DAMAGED THE SKIN PANEL IAW SRM 51-40-02.  MAJOR REPAIR.
